# SDR R61A201503300201

- Difficulty date: March 30, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 17,547 hours, 13,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT 10" OF PHOTO LUMINESCENST STRIP WAS MISSING AT ROW 21. MAINTEANCE REPLACED MISSING PHOTO LUMINESCENT STRIP IAW AMM AND OPS CHECKED GOOD. ACFT IS GOOD FOR SERVICE.
